# SDR IXXA201311210410

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 52,677 hours, 18,465 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REPAIRED WIRE ON L1 DOOR OVERHEAD LIGHT IAW B767 AMM 33-51-00, SWPM 20-30.  OPERATIONS CHECKED GOOD, ACFT WAS GNDED.
